MASSIVE ATELECTASIS FOLLOWING CYCLOPROPANE ANESTHESIA: REPORT OF CASES AND A THEORY OF CAUSE AND PREVENTION

@inproceedings{Jones1938MASSIVEAF,
  title={MASSIVE ATELECTASIS FOLLOWING CYCLOPROPANE ANESTHESIA: REPORT OF CASES AND A THEORY OF CAUSE AND PREVENTION},
  author={Oswald R. Jones and George Edgar Burford},
  year={1938}
}
During the past two years, four deaths following quickly after the administration of cyclopropane have come to our attention. Autopsy, when performed, showed massive atelectasis of one or both lungs. Furthermore, pulmonary complications following long-continued cyclopropane anesthesia, especially for operation on the stomach, 1 have increased more than should be expected over the otherwise low incidence of such complications following the administration of cyclopropane. 2 These facts we regard… CONTINUE READING

Topics from this paper.

Citations

Publications citing this paper.

Similar Papers